# SDR DALA13042603217

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING LOCATED BETWEEN FR 16 AND FR 20 AT STRG 23L FWD PAX CABIN.  REPLACED CENTER FITTING LOCATED BETWEEN FR 16 AND FR 20 AT STRG 23L FWD PAX CABIN IAW SRM 51-72-11.
